# SDR AU971389

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pad
- Part number: 24136
- Condition: Missing
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR PADS MISSING. PADS ARE VULCANISED/BONDED TO A STEELSHELL. CORROSION APPEARS TO HAVE SPREAD BETWEEN THE PAD AND THE SHELL CAUSING DELAMINATION.
